Fingernail ridges deficiency

Common Questions and Answers about Fingernail ridges deficiency

nail

Changes in the fingernails can be due to a variety of malabsorption syndromes. Iron deficiency anemia can also lead to fingernail changes. Finally, more widespread diseases like Crohn's disease and celiac disease may have fingernail changes as one of their symptoms. I would discuss diagnosis of these conditions with your personal physician. A blood count, iron studies, endoscopy, and stool tests looking for malabsorption are amongst the tests that should be considered in the evaluation.
Hello, From the symptoms your son seems to be having koilonychia. It is an abnormal shape of the fingernail. The nail has raised ridges and is thin and curved inward. This disorder is associated with iron deficiency anemia. The other possibility which can present with nail pitting as well thick, white, silvery, or red patches of skin is psoriasis. It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin.
Hi, The appearance of one's nails may give a picture of one's general health. Ridges, pits,thickening or thinning of nails may suggest an underlying infection, kidney disease or nutrient deficiency. In your case,differentials will be a fungal infection, psoriasis or it may be a benign presentation of an underlying infection. Do you have any other associated signs or symptoms like a rash or scaly plaque in other parts of the body?
that a fingernail with raised ridges, thin, and curved inward has an association with iron deficiency anemia.
Distorted nails can also be due to fungal infection, hardening of the arteries and vitamin deficiency. the other possibility is of koilonychia. It is an abnormal shape of the fingernail. The nail has raised ridges and is thin and curved inward. This disorder is associated with iron deficiency anemia. The other possibility which can present with nail pitting as well thick, white, silvery, or red patches of skin is psoriasis.
The nail has raised ridges and is thin and curved inward. This disorder is associated with iron deficiency anemia. The other possibility which can present with nail pitting as well thick, white, silvery, or red patches of skin is psoriasis. It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin. My sincere advice is to consult a dermatologist and get these two possibilities probed.
I had a pretty significant vitamin B deficiency causing megaloblastic anemia and required shots weekly for several months...Also, I have had problems with highs and lows of calcium, iron, and magnesium...I had a hair analysis done which revealed no heavy metal toxicities, but a deficiency in molybnium (? sp), copper, and nickle...and of course, low ferritin (showed in blood tests too)...My doc believes I have a borderline malabsorption problem and a low intrinsic factor...Something inherited...
Hi I just want to know what can cause some or all of these combined symptoms, Hair thinning, lost of appetite, a few dark toenails but not all of them, 1 fingernail half light pink half light brown with vertical lines no ridges, wart on ball of both feet and lately some lost of taste. I was a Severe smoker until recently when I stopped.
I take magnesium chelated with amino acids. There are various types of magnesium and some are poorly absorbed such as magnesium oxide with only a 4% absorption rate! I found a couple of articles with info on nail ridges and IST.... Steady Health - Ridges In Fingernails... "Reasons Behind Fingernail Ridges First and foremost, certain deficiencies in our organism, malnutrition as well as some other causes, may all trigger the appearance of these ridges upon a person's fingernails.
It is an abnormal shape of the fingernail. The nail has raised ridges and is thin and curved inward. This disorder is associated with iron deficiency anemia. The other possibility which can present with nail pitting as well thick, white, silvery, or red patches of skin is psoriasis. It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin. My sincere advice is to consult a dermatologist and get these two possibilities probed.
Low libido, loss of sex drive, hypogonadism, irregular periods, or cessation (stopping periods), or early menopause... Skin problems, dry skin, rashes that come and go, psoriasis, rosacea, fingernail or toe ridges vertically or horizontally... Anemia, iron deficiency... Prostate problems... Incontinence... Nausea, vomiting, fevers that come and go... Abnormal and elevated liver enzymes that stay elevated for no reason that can be attributed to other disease, alcohol, or hepatitis...
Doctor says it's probably a malabsorption problem and referred me to hematologist, gastroenterologist and neurologist. Do you think the fingernail discoloration has anything to do with the megaloblastic anemia I'm suffering from?
fingernail hold alot of clues as to many conditions - its not necessarily treatment related http://www.webmd.com/skin-problems-and-treatments/features/healthy-fingernails-clues-about-health?
I had a colonoscopy about 2 years ago and the results were fine, thus the IBS diagnosis again. I have also noticed recently that my fingernails are starting to get ridges on them. I know I don't have a great diet because fresh fruits, even though I love them, only seem to irritate my stomach more. I do try to get fiber by eating Mini-Wheats for breakfast (no milk) and for snacks. Any help you can give me would be greatly appreciated.
I did just have some blood tests run. I asked for an ESR and an arthritic panel and WBC-I get to hear the results tomorrow. I also suspect Reynaud's syndrome for the feet and have realized I have typically cold ears, nose, and fingers. I also read that an epidural compression syndrome like cauda equina syndrome can cause cold feet. The odd fingernails began to show 2-3 years ago.
After doing a quick web search, it seems these can be caused by zinc deficiency. I've always eaten enough zinc containing foods, so maybe it's a matter of poor absorption. Hmmmm...
MedHelp Health Answers